# SDR CALA2022071301721

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Frame 1580rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B757-53-3-0577 FRAME 1580RH - PSU SUPPORT RAIL ATTACHMENT CLIP T O FRAME INTERFACE - INBD RIVET, FRAME AFT SIDE HOLE CRACKED EXTE NDING FROM RIVET HOLE. TRANSCRIBED FROM HAECO GSO NR 9281088 THE ADDITIONAL 3 EA HOLES IAW B757-200 SRM 53-00-07-1A-3 AT STA HAECO GSO MECH V901143 INSP QC302 1580 BETWEEN STR 8R-9R. BOTH REPAIRS ARE CATEGORY B AND REQUIRE SUPPLEMENTAL INSPECTIONS 12,000 FLIGHT CYCLES FROM REPAIR INSTAL L, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST. REPAIRED FRAME IAW B757-200 SRM 53-00-07-2R-8 REPAIR 8. DURING T HE PROCESS OF LOCATING AND DRILLING THE REPAIR FASTENER HOLES, 3 EA. ADDITIONAL HOLES WERE DRILLED IN THE INBOARD CHORD OF THE F RAME (1 EA ABOVE AND 2 EA BELOW THE -2 REPAIR CHANNEL). REPAIRED /B CHORD OF FRAME. REPAIRED 3EA HOLES IAW B757-200 SRM53-00-07-1 & REQUIRE SUPPLEMENTAL INSPECTIONS, 12,000 FC FROM REPAIR INSTAL PEATS EVERY 12,000FC (ZONE 3). A-3 AT STA1580 BETWEEN STR 8R & 9R. BOTH REPAIRS ARE CATEGORY B L OR 50,000 AIRFRAME FC, WHICHEVER COMES FIRST (INITIAL), AND RE REPAIRED FRAME IAW B757-200 SRM53-00-07-2R-8. WHILE LOCATING & D RILLING REPAIR FASTENER HOLES, 3EA ADDITIONAL HOLES LOCATED ON I INSPECTED THE REPAIRED FRAME AND ADDITIONAL HOLES WITH NO DEFECT S NOTED.
